Mild acne

Excess hair, hair loss, acne, skin tags etc... Discuss!

Moderators: thebuzz, Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia

Mild acne

Postby Pam5 » Sat Oct 17, 2015 4:46 pm

Hi Ladies,
I hope you can offer me some advice, as I'm not sure what to do. I was told I haven't got PCOS as my hormone blood tests and Thyroid test came back as normal. She said I could be androgen sensitive? I have regular periods apart from one month in the year. I suffer with dark, coarse hair which I still have IPL laser to maintain it. I struggle to lose weight (I'm a stone overweight) even though I exercise and eat healthily (almost a vegan!) About 1 year ago I started getting spots here and there (which I never used to have, not even as a teenager). Over the last 3 mths they have become a lot more frequent every 2-3 days and they can be a pimple to a boil type spot that leave a nice dark brown mark when its gone (which I strugle to conceal) or they remain as a bump under the surface of the skin for months. I would say it is mild acne?
I'm 37 and I have never been on the pill before and the GP has given me Duac (which isn't really working) and also gave me Dianette for 3 mths to trial. I haven't started Dianette yet as I'm a little worried that when I come off it will it make my acne worse? I'm not really keen on taking synthetic hormones, I'm scared it will mess up my cycle permanently when I come off it. I don't really want to stay on the pill any longer than 3mths as I know its not really safe with blood clots and strokes, etc. I've also read up that women get depression, headaches,mood swings, crying and nausea/sickness with it. It all sounds rather scary!!!
Please can you advise is it worth taking Dianette for mild acne or will I just make it worse as I will come off it in 3 mths? Am I better off without it?

Many thanks in advance
Pam5
Pam5
 
Posts: 57
Joined: Fri Aug 29, 2008 12:05 pm

Return to Hair & Skin

Who is online

Users browsing this forum: No registered users and 5 guests